Electron. J. Differential Equations, Vol. 2020 (2020), No. 100, pp. 1-14.

Global solutions to a quasilinear hyperbolic equation

Manuel Milla Miranda, Luiz A. Medeiros, Aldo T. Louredo

This article concerns the existence and decay of solutions of a mixed problem for a quasilinear hyperbolic equation which has its motivation in a mathematical model that describes the nonlinear vibrations of the cross-section of a bar.

Submitted May 29, 2019. Published September 24, 2020.
Math Subject Classifications: 35L15, 35L20, 35K55, 35L60, 35L70.
Key Words: Quasilinear hyperbolic equation; longitudinal bar; existence of solutions.

Show me the PDF file (349 KB), TEX file for this article.

Manuel Milla Miranda
Universidade Estadual da Paraíba
DM, PB, Brazil
email: mmillamiranda@gmail.com
Luiz A. Medeiros
Universidade Federal do Rio de Janeiro
IM, RJ, Brazil
email: luizadauto@gmail.com
Aldo T. Louredo
Universidade Estadual da Paraíba
DM, PB, Brazil
email: aldolouredo@gmail.com

Return to the EJDE web page